Translator Disclaimer
February 2019 Bimodal extension based on the skew-$t$-normal distribution
Mehdi Amiri, Héctor W. Gómez, Ahad Jamalizadeh, Mina Towhidi
Braz. J. Probab. Stat. 33(1): 2-23 (February 2019). DOI: 10.1214/17-BJPS372

Abstract

In this paper, a skew and uni-/bi-modal extension of the Student-$t$ distribution is considered. This model is more flexible and has wider ranges of skewness and kurtosis than the other skew distributions in literature. Fisher information matrix for the proposed model and some submodels are derived. With a simulation study and some real data sets, applicability of the proposed models are illustrated.

Citation

Download Citation

Mehdi Amiri. Héctor W. Gómez. Ahad Jamalizadeh. Mina Towhidi. "Bimodal extension based on the skew-$t$-normal distribution." Braz. J. Probab. Stat. 33 (1) 2 - 23, February 2019. https://doi.org/10.1214/17-BJPS372

Information

Received: 1 April 2015; Accepted: 1 August 2017; Published: February 2019
First available in Project Euclid: 14 January 2019

zbMATH: 07031061
MathSciNet: MR3898719
Digital Object Identifier: 10.1214/17-BJPS372

Rights: Copyright © 2019 Brazilian Statistical Association

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 1 • February 2019
Back to Top